# SDR UALA2009031800822

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 56,207 hours, 20,840 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENT BEHIND R-4 DOOR, BS 1700, STR 11R.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER RPR.
